# SDR GTIA050034

- Difficulty date: January 11, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT STATION 1418 STRINGER 2R CRACKED.  CUT AND REMOVED CRACKED STRINGER 2R STATION 1418, LOCATED AND DRILLED NEW STRINGER AND REPAIR SPLICE.  TREATED, PRIMED AND INSTALLED.  (M)
